On Interpolation of Smooth Processes and Functions (in English)

Скачать account_balance Ссылка language


Golubev Y., Krymova E.


Problems of Information Transmission. 2013. V. 49(2). P. 127-148.


We consider interpolation problems for smooth stationary Gaussian processes and functions from Sobolev classes. These problems are shown to be closely related. Much attention is paid to spline-based interpolation methods. In particular, we prove that splines are limiting optimal interpolations of stationary Gaussian processes with special spectral densities. Based on this analogy, we propose a simple method for controlling accuracy of spline interpolation.

Ключевые слова: Splines, Gaussian processes, Interpolation


Контактная информация

location_on  117246, Москва, Научный проезд, д. 17, 15 этаж

phone  +7 (495) 669-68-15

mail_outline  info@datadvance.net

Связаться navigate_next